# SDR FDEA202208212014

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 7,823 hours, 3,717 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLE FORMER NEAR OSS 441 (UNDER #8 SLAT) APPEARS TO BE CRACKING IN BEND. 0000452710 : ROSNER, DANIEL D - 21-AUG-2022 23:25  COMPLIED WITH EA TH-5720-T0370212P1 RIGHT WING FIXED LEADING EDGE OSS 441, REF THIS E.A AND   B767 SRM 51-40-02-0G
